# SDR SWI2023F00233

- Difficulty date: June 29, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 48,016 hours, 31,571 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA CLIPS COMMON TO PAX DOOR  FRAME  FS320.00 AND BOTTOM CHANNEL ARE EXFOLIATED      (C-CHECK RO 8/16/2023)    REMOVED AND REPLACED 2 EA NEW CLIPS COMMON TO PAX DOOR FRAME FS320.00 AND BOTTOM CHANNEL. REF: CRJ-700 SRM 51-42-06-001-001-A01 REV 38 DATE JUL 25/2020 AND DRAWING 601R31702 REV N. COMPLIED WITH 51-900-1002-SKY
